MAUDE Adverse Event Report: EXACTECH, INC. ADVANCED PATELLA 35MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ADVANCED PATELLA 35MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-07-35
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Subluxation (4525)
Date of Event 08/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 02-020-11-0240 - truliant ps cem fem ps cem left sz 4: (b)(6).02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t: (b)(6).200-07-35 - advanced patella 35mm 3 peg implant: (b)(6).201-78-25 - small headed sharp pin, 1 1/8" 4 pack: (b)(6).201-78-82 - collar fixation pin 2pk 40mm, quick release: (b)(6).201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6).201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6).201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6).
 
Event or Problem Description
Study: (b)(6) clinical study.Subject: (b)(6).As reported by the (b)(6) clinical study, the patient had an initial left tka on (b)(6) 2018 and presented on (b)(6) 2018 with dislocation - progressive lateral patellar subluxation reported about 3 months ago post-op and continued despite physical therapy and bracing.Open lateral retinacular release was performed on (b)(6) 2018 for patellar subluxation left total knee.The case report form indicates that this event is unknown to be related to the device and/or to the procedure.Mcl brace, pt and open lateral retinacular release surgery (b)(6) 2018.The outcome of this event is resolved on (b)(6) 2018.Height: 69 in.Diagnosis: osteoarthritis.Comorbidities: hypertension, insulin dependent diabetes mellitus, celiac disease, sleep apnea, chronic back pain, gerd, peripheral neuropathy, sss/pacemaker, bph.200-07-35 - advanced patella 35mm 3 peg implant: (b)(6).510k: k160484.Concomitants: 02-022-35-4015 - truliant tib imp ps insert sz 4 15mm: (b)(6).Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k152170.02-020-11-0240 - truliant ps cem fem ps cem left sz 4: (b)(6).02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t: (b)(6).201-78-25 - small headed sharp pin, 1 1/8" 4 pack: (b)(6).201-78-82 - collar fixation pin 2pk 40mm, quick release: (b)(6).201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6).201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6).201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6).No device return anticipated due to being a clinical trial study.Ebi initial surgery attached.Historical records, smartsolve, and inbox searched for serial numbers and/or clinical trial subject with no results.No further information.
 
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the left side.Subsequently, 3 months post-operative, the patient experienced a dislocation with progressive lateral patellar subluxation.As a result, the patient was prescribed a mcl brace and physical therapy.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b5, h6 mdr section codes updated/corrected: b, c, d, e, f, g b3: date is unknown.The reason for the patella subluxation and subsequent bracing and physical therapy reported cannot be conclusively determined; however, it may be related to component positioning, surgical technique, and/or patient-related factors.The reported event could not be confirmed as the devices remain implanted and relevant patient information, images, or radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
ADVANCED PATELLA 35MM 3 PEG IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18481148
Report Number1038671-2024-00059
Device Sequence Number15066754
Product Code JWH
UDI-Device Identifier10885862314291
UDI-Public10885862314291
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Catalogue Number200-07-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age52 YR
Patient SexFemale
Patient Weight111 KG
Patient RaceBlack Or African American